Pepsi Max - Playstation VR and PS4 bundles to be won daily Pepsi Max - Playstation VR and PS4 bundles to be won daily


Log in or Register to start shopping


Panadol Tablets

Panadol Tablets

16 S x 12 x 1

Product:Original Tablets
Pack Size:16 S
Pack Quantity:16 x Tablets
Product Code:883027
VAT Code:Standard
Product Category:Grocery > Medicines > Pain Relief
  • For headache, muscle pain, aches & pains of colds & flu
  • Easy on the stomach


Additional Pack Information

Gsk GlaxoSmithKline

Panadol and the Triangle device are registered trade marks of the GlaxoSmithKline group of companies.


Product Marketing


Effective Pain Reliever and Fever Reducer
Headache, tension headache, pain of mild arthritis, period pain, feverishness, aches and pains of colds and flu, migraine, backache, rheumatic and muscle pain, toothache, sore throat, helps reduce temperature

Panadol Original Tablets are an effective pain reliever and fever reducer and are suitable for all ages from 6 years old.


Each Tablet contains the Active Ingredient Paracetamol 500 mg, Also contains Potassium Sorbate (E 202)


Additional Information

  • Pack Type: Box


Preparation and Usage

Please read the enclosed leaflet carefully before taking these tablets

How to take
For oral use:
Adults: Take 2 tablets every 4 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
Children (6-12 years): Give 1/2 to 1 tablet every 4 hours as required. Do not give more frequently than every 4 hours.
Not more than 4 tablets should be given in 24 hours. Do not give to children for longer than 3 days without consulting a doctor. Do not give to children under 6 years of age.


Do not exceed the stated dose.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Do not take
Contains paracetamol. Do not take with any other paracetamol-containing products.

Consult your doctor
Before taking this medicine if you have liver or kidney disease, including alcoholic liver disease.
If you suffer from mild arthritis and need to take painkillers every day.
If your headaches become persistent, see your doctor.
If symptoms persist consult your doctor.

Keep out of the sight and reach of children.


Manufacturer's Address

GlaxoSmithKline Consumer Healthcare,
TW8 9GS,



Customers who bought this also bought:


The image and product information have been prepared for illustration and information purposes only and may differ from that shown. Whilst Bestway/Batleys use reasonable endeavors to ensure that the product information presented is accurate and up to date it does not accept any liability for any information which may not be accurate, it is not a substitute for reading the product packaging or label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredients or nutritional information you should consult the manufacturer, whose contact details will appear on the packaging or label. Where there is a link to a third party's website for further information on the product, please note that Bestway/Batleys have no control over and no liability for the contents of that website. Bestway/Batleys accept no liability or responsibility whatsoever for any other web sites which may be accessed through the Bestway/Batleys websites. Bestway and Batleys are reliant upon third parties for much of the information provided and reserve the right to change data, references and product specifications at any time. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Bestways/Batleys prior consent, nor without due acknowledgement.


In order to show you the product range available at your local depot, please enter your postcode:

Just show me the default range »

Existing Customers

Please log in »